# SDR DALA2024090908805

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N363DN
- Make and model: Airbus A321-213
- Aircraft serial: 8502
- Aircraft time: 17,147 hours, 7,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3063, CRACK SHEAR PLATE STR 23 R LOCATED FROM FR69 TO FR70 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE STR 23 R LOCATED FROM FR69 TO FR70 AT AFT GALLEY AREA AS PER A321 SRM 51-42-11, A321 SRM 51-72-11 AND DWG D53474180 ISSUE: Z RELEASE DATE: 14/JUL/22. TOOK MEASURE OF CRACK IS: L= 1.182 INCH. (LP 0546492)
